Tsukuba Journal of Mathematics


Tsukuba Journal of Mathematics (cover)

Online with:   

ProjectEuclid

Online with :    

Tulips-R


ISSN Printed edition 0387-4982
          Online edition 2423-821X

Aim and History

The aim of this journal is to publish original contributions to pure and applied mathematics. All papers are refereed.

Tsukuba journal of mathematics is a continuation of Science Reports of the Tokyo Bunrika Daigaku, Sect. A, Vol. 1-Vol.4, No 82(1930-1953) and Science Reports of the Tokyo Kyoiku Daigaku,Sect. A, Vol. 4, No.83-Vol. 13, No. 382 (1954-1977).


Call for Papers

The main purpose of Tsukuba Journal of Mathematics is to promote research activities in pure and applied mathematics by publishing original research papers. Selection for publication is on the basis of reports from referees commissioned by the editorial committee. 

For more details, please see  Guide for Authors.


Editorial Committee

 Akito TSUBOI   chair

  Tomoyuki KAKEHI
  Kazuhiro KAWAMURA
 Jun MORITA
  Hiroyuki TASAKI


Advisory Board

Professor Michael Baake ( Faculty of Mathematics, University of Bielefeld,Germany)

Professor Jürgen Berndt ( Department of Mathematics, King’s CollegeLondon, United Kingdom)

Professor Hiroshi Isozaki ( Professor Emeritus, University of Tsukuba,Japan)

Professor Takao Yamaguchi ( Department of Mathematics, Kyoto University,Japan)

Contact and Subscription Information

Communications with this publication should be addressed to the chair of the editorial committee of Tsukuba Journal of Mathematics

Akito Tsuboi (the chair of the editorial committee)
Institute of Mathematics
University of Tsukuba
Tsukuba, Ibaraki 305-8571
Japan

E-mail address :journal at math.tsukuba.ac.jp

Subscription Agent
Japan Publications Trading Co., Ltd.
1-2-1 Sarugaku-cho, Chiyoda-ku
Tokyo 101-0064 
Japan

E-mail address :serials at
Fax : +81-3-3292-0410
 

Table of contents

Tsukuba Journal of Mathematics >> コンテンツ詳細
表示内容を印刷します
記入者:journal